Publications

Export 83 results:
Sort by: Author Title Type [ Year  (Desc)]
2021
Akbar, A. M., M. A. Kayum, and M. S. Osman, "Bright, periodic, compacton and bell-shape soliton solutions of the extended QZK and (3 + 1)-dimensional ZK equations", Communications in Theoretical Physics, vol. 73, issue 10, pp. 105003, 2021.
Zafar, A., M. Raheel, M. Q. Zafar, K. S. Nisar, M. S. Osman, R. N. Mohamed, and A. Elfasakhany, "Dynamics of Different Nonlinearities to the Perturbed Nonlinear Schrödinger Equation via Solitary Wave Solutions with Numerical Simulation", fractal and fractional, vol. 5, pp. 213, 2021.
Siddique, I., M. M. M. Jaradat, A. Zafar, K. B. Mehdi, and M. S. Osman, "Exact traveling wave solutions for two prolific conformable M-Fractional differential equations via three diverse approaches", Results in Physics, vol. 28, pp. 104557, 2021.
Ali, K. K., R. Yilmazer, and M. S. Osman, "Extended Calogero-Bogoyavlenskii-Schiff equation and its dynamical behaviors", Physica Scripta, vol. 96, issue 12, pp. 125249, 2021.
Kallel, W., H. Almusawa, S. M. Mirhosseini-Alizamini, M. Eslami, H. Rezazadeh, and M. S. Osman, "Optical soliton solutions for the coupled conformable Fokas–Lenells equation with spatio-temporal dispersion", Results in Physics, vol. 26, pp. 104388, 2021.
Almusawa, H., K. K. Ali, A. - M. Wazwaz, M. S. Mehanna, D. Baleanu, and M. S. Osman, "Protracted study on a real physical phenomenon generated by media inhomogeneities", Results in Physics, vol. 31, pp. 104933, 2021.
Khalid, A., A. Rehan, K. S. Nisar, and M. S. Osman, "Splines solutions of boundary value problems that arises in sculpturing electrical process of motors with two rotating mechanism circuit", Physica Scripta, vol. 96, issue 10, pp. 104001, 2021.
Kayum, M. A., R. Roy, A. M. Akbar, and M. S. Osman, "Study of W‑shaped, V‑shaped, and other type of surfaces of the ZK‑BBM and GZD‑BBM equations", Optical and Quantum Electronics, vol. 53, pp. 387, 2021.
Djennadi, S., N. Shawagfeh, M. Inc, M. S. Osman, J. F. Gómez-Aguilar, and O. A. Arqub, "The Tikhonov regularization method for the inverse source problem of time fractional heat equation in the view of ABC-fractional technique", Physica Scripta, vol. 96, issue 9, pp. 094006, 2021.
Kumar, S., R. Kumar, M. S. Osman, and B. Samet, "A wavelet based numerical scheme for fractional order SEIR epidemic of measles by using Genocchi polynomials", Numerical Methods for Partial Differential Equations, vol. 37, pp. 1250–1268, 2021.
2020
Tahir, M., A. U. Awan, M. S. Osman, D. Baleanu, and M. M. Alqurashi, "Abundant periodic wave solutions for fifth-order Sawada-Kotera equations", Results in Physics, vol. 17, pp. 103105, 2020.
Lu, D., M. S. Osman, M. M. A. Khater, R. A. M. Attia, and D. Baleanu, "Analytical and numerical simulations for the kinetics of phase separation in iron (Fe-Cr-X (X=Mo, Cu)) based on ternary alloys", Physica A: Statistical Mechanics and its Applications, vol. 537, pp. 122634, 2020.
Inan, B., M. S. Osman, T. Ak, and D. Baleanu, "Analytical and numerical solutions of mathematical biology models: The Newell‐Whitehead‐Segel and Allen‐Cahn equations", Mathematical Methods in the Applied Sciences, vol. 43, issue 5, pp. 2588-2600, 2020.
Ali, K. K., C. Cattani, J. F. Gomez-Aguilar, D. Baleanu, and M. S. Osman, "Analytical and numerical study of the DNA dynamics arising in oscillator-chain of Peyrard-Bishop model", Chaos, Solitons & Fractals, vol. 139, pp. 110089, 2020.
Kumar, S., A. Kumar, B. Samet, J. F. Gómez-Aguilar, and M. S. Osman, "A chaos study of tumor and effector cells in fractional tumor-immune model for cancer treatment", Chaos, Solitons & Fractals, vol. 141, pp. 110321, 2020.
Kayum, M. A., A. M. Akbar, and M. S. Osman, "Competent closed form soliton solutions to the nonlinear transmission and the low-pass electrical transmission lines", The European Physical Journal Plus, vol. 135, issue 7, pp. 575, 2020.
Osman, M. S., D. Baleanu, K. U. Tariq, M. Kaplan, M. Younis, and S. T. R. Rizvi, "Different types of progressive wave solutions via the 2D-chiral nonlinear Schrödinger equation", Frontiers in Physics, vol. 8, pp. 215, 2020.
Osman, M. S., M. Inc, J. - G. Liu, K. Hosseini, and A. Yusuf, "Different wave structures and stability analysis for the generalized (2+1)-dimensional Camassa-Holm-Kadomtsev-Petviashvili equation", Physica Scripta, vol. 95, issue 3, pp. 035229, 2020.
Osman, M. S., D. Baleanu, A. R. Adem, K. Hosseini, M. Mirzazadeh, and M. Eslami, "Double-wave solutions and Lie symmetry analysis to the (2+1)-dimensional coupled Burgers equations", Chinese Journal of Physics, vol. 63, pp. 122-129, 2020.
Kumar, D., C. Park, N. Tamanna, G. C. Paul, and M. S. Osman, "Dynamics of two-mode Sawada-Kotera equation: mathematical and graphical analysis of its dual-wave solutions", Results in Physics, vol. 19, pp. 103581, 2020.
Liu, J. - G., W. - H. Zhu, M. S. Osman, and W. - X. Ma, "An explicit plethora of different classes of interactive lump solutions for an extension form of 3D-Jimbo–Miwa model", The European Physical Journal Plus, vol. 135, issue 6, pp. 412, 2020.
Liu, J. - G., M. S. Osman, W. - H. Zhu, L. Zhou, and D. Baleanu, "The general bilinear techniques for studying the propagation of mixed-type periodic and lump-type solutions in a homogenous-dispersive medium", AIP Advances, vol. 10, issue 10, pp. 105325, 2020.
Hosseini, K., M. S. Osman, M. Mirzazadeh, and F. Rabiei, "INVESTIGATION OF DIFFERENT WAVE STRUCTURES TO THE GENERALIZED THIRD-ORDER NONLINEAR SCRODINGER EQUATION", Optik, vol. 206, pp. 164259, 2020.
Osman, M. S., K. U. Tariq, A. Bekir, A. Elmoasry, N. S. Elazab, M. Younis, and M. Abdel-Aty, "Investigation of soliton solutions with different wave structures to the (2 + 1)-dimensional Heisenberg ferromagnetic spin chain equation", Communications in Theoretical Physics, vol. 72, pp. 035002, 2020.
Ismael, H. F., H. Bulut, C. Park, and M. S. Osman, "M-Lump, N-soliton solutions, and the collision phenomena for the (2+ 1)-dimensional Date-Jimbo-Kashiwara-Miwa equation", Results in Physics, vol. 19, pp. 103329, 2020.
Tourism